# SDR N6WA20220606

- Difficulty date: June 5, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N540GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10253
- Aircraft time: 38,964 hours, 27,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS SWITCH FOUND IN THE ON POSITION ON THE F/A PANEL.CHARGED EMERGENCIES BATTERIES AND PERFORMED OPS CHECK IAW CRJ550 AMM 33-51-00. OPS CHECK GOOD. OK FOR SERVICE.
